MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7059-24
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump was alarming upstream occlusion.Per reporter, the pump did return to running but alarm did return.Reporter stated the bag of medication was empty.Per label: total volume- 138ml, continuous rate- 3ml/hour over 46 hours.Pump settings: reservoir volume- 11.1ml, given- 126.98, rate- 3ml/hour.Starting volume: 138 ml.Continuous infusion rate: 3 ml/hour.Reservoir volume: 11.1 ml (displayed on pump).Given: 126.98 ml.Air detector was off.Upstream sensor was on.Length of infusion: 46 hours.Lock level: 2.The line primed manually.No patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Neither samples nor pictures were received for the analysis of this complaint.The device history record of reported lot number 6005507 was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20715827
Report Number3012307300-2024-13536
Device Sequence Number9783134
Product Code FPA
UDI-Device Identifier10610586020421
UDI-Public(01)10610586020421(17)290418(10)6005507
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K990083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7059-24
Device Lot Number6005507
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown